Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 180, NWS Pueblo, CO

July 14, 2016Huerfano County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 14, 2016, 4:42 PM MDT for Huerfano County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2016, 4:42 PM MDT (22:42 UTC)
Expired
Jul 14, 2016, 5:21 PM MDT
In force
39 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Huerfano County, CO

The radar

The Pueblo radar (KPUX), 88 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 1:40 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.7 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2163 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

374 
WUUS55 KPUB 142242
SVRPUB
COC055-142330-
/O.NEW.KPUB.SV.W.0180.160714T2242Z-160714T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
442 PM MDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HUERFANO COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 530 PM MDT

* AT 442 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
  NORTHEAST OF WALSENBURG...OR 34 MILES SOUTH OF PUEBLO...MOVING
  SOUTHEAST AT 5 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHEASTERN HUERFANO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3774 10475 3786 10467 3783 10440 3759 10457
TIME...MOT...LOC 2242Z 302DEG 6KT 3776 10465 

HAIL...1.00IN
WIND...60MPH
 
$$

MOORE
3 follow-up statements
795 
WWUS55 KPUB 142251
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
451 PM MDT THU JUL 14 2016

COC055-142330-
/O.CON.KPUB.SV.W.0180.000000T0000Z-160714T2330Z/
HUERFANO CO-
451 PM MDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR EAST CENTRAL HUERFANO COUNTY...

AT 450 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHEAST
OF WALSENBURG...OR 37 MILES SOUTH OF PUEBLO...MOVING SOUTHEAST AT 15
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL HUERFANO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3773 10472 3784 10465 3783 10440 3759 10457
TIME...MOT...LOC 2250Z 313DEG 13KT 3773 10461 

HAIL...1.00IN
WIND...60MPH
 
$$

MOORE
544 
WWUS55 KPUB 142301
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
501 PM MDT THU JUL 14 2016

COC055-142330-
/O.CON.KPUB.SV.W.0180.000000T0000Z-160714T2330Z/
HUERFANO CO-
501 PM MDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR EAST CENTRAL HUERFANO COUNTY...

AT 501 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
WALSENBURG...OR 35 MILES NORTH OF TRINIDAD...MOVING SOUTHEAST AT 15
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL HUERFANO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3773 10472 3780 10464 3780 10442 3759 10457
TIME...MOT...LOC 2301Z 335DEG 14KT 3768 10459 

HAIL...1.00IN
WIND...60MPH
 
$$

MOORE
970 
WWUS55 KPUB 142321
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
521 PM MDT THU JUL 14 2016

COC055-142329-
/O.CAN.KPUB.SV.W.0180.000000T0000Z-160714T2330Z/
HUERFANO CO-
521 PM MDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HUERFANO COUNTY
IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN COLORADO.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
EAST CENTRAL HUERFANO COUNTY AND NORTH CENTRAL LAS ANIMAS COUNTY
UNTIL 6 PM MDT.

LAT...LON 3773 10472 3780 10464 3780 10442 3759 10457
TIME...MOT...LOC 2317Z 302DEG 6KT 3766 10456 

$$

MOORE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:06 PM MDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jul 14, 3:06 PM MDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
306 PM MDT THU JUL 14 2016

.SHORT TERM...(This evening through Friday)
Issued at 306 PM MDT Thu Jul 14 2016

...Severe storms possible this evening...

Current water vapor imagery and upper air analysis indicating west
to moderate west to northwest flow aloft across the region with a
minor embedded short wave translating across the Northern Rockies at
this time. Upslope flow across the eastern plains has held in low
level moisture with dew points in the 50s to lower 60s across the
I-25 corridor through the southeast plains at this time, with mainly
30s and 40s across the lower elevations of the eastern mts and teens
and 20s across the rest of the higher terrain and high mountain
valleys.

This afternoon and evening...solar heating has allowed for some
storms to fire across the eastern mts, with storms strengthening as
the move east south east into a more unstable atmosphere across the
plains. SPC meso analysis has upwards of 2000 J/KG of CAPE across
the plains, and with bulk shears of 30-40kts, supports the
development of supercells capable of producing large hail of 1 to 2
inches in diameter and damaging wind gusts of up to 60 mph across
the plains. SPC has severe watch 384 out for El Paso, Pueblo,
Crowley, Otero, Huerfano and Las Animas counties out through 8 PM
which looks good. Did not issue a watch for the far se plains with
subsidence behind the northern Rockies wave, however, will need
watch for possible outflows helping to initiate a few storms. Storms
to diminish though the evening and should see skies slowly clearing
from west to east through the overnight hours.

Flow aloft becomes more westerly though the day tomorrow, as another
wave across the Pac NW continues to move east into the Northern
Great Basin. This allows for lee troughing to develop across the
eastern plains tomorrow afternoon, with the low level moisture
expected to mix out across the eastern mountains and I-25 corridor.
Still enough moisture to support isolated to scattered afternoon
storms across the eastern mts and plains, with best coverage across
the plains. Models continue to indicate a slight increase in
available moisture across western Colorado, which could help to
develop high based storms across the higher terrain of the CONTDVD,
with lightning and gusty outflow winds and little in the way of
rain. Temperatures look to be at or slightly warmer than today
across the area tomorrow.

.LONG TERM...(Friday night through Thursday)
Issued at 306 PM MDT Thu Jul 14 2016

...Fire Danger elevates this weekend...

Friday night...residual moisture over the plains allows for a
continuation of isolated evening showers and storms, primarily
across the eastern mountains, Pikes Peak Region, and the southeast
plains. There will be enough instability for a risk of marginally
severe storms.

Saturday and Sunday...the upper flow shifts from the west and west-
southwest, and fire weather becomes the main focus. Temperatures are
forecast to peak around 100 degrees over the plains and 80s
through the high valleys and lower mountains elevations. Relative
humidity will fall below 15 percent and only isolated storms at best
are anticipated in the late afternoon and early evening.  The mid
level flow (10K feet) will be around 15 to 25 kts, and this will
possibly keep any fire behavior from becoming extreme. The next
couple days of fire suppression will be key in determining the
extent of fire spread over the weekend for the Hayden Pass wildfire.

Monday into next week...Models indicate the upper high will build to
around 600 decameters at 500mb as it shifts into the central Great
Plains, as a trough forms off the west coast. As a result, hot
weather will continue, especially across the eastern half of the
CWA. A modest monsoonal pattern develops, with moisture advecting
into Colorado from Arizona and western New Mexico. The thing to
watch for is lightning from the storms that produce lesser rains
across the higher terrain, which could spark more wildfires. In
addition, storms would cause erratic low level gusty winds around
and in any wildfires. -tlm-

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 306 PM MDT Thu Jul 14 2016

Low level moisture within low level upslope flow will allow for
scattered thunderstorms will allow for scattered thunderstorms to
develop across the eastern mountains this afternoon and evening.
Storms to slide southeast across the I-25 corridor through the far
southeast plains through the evening. Storms across the eastern
plains could become severe, producing large hail and gusty outflow
winds to around 60 mph. Latest higher resolution models continue to
indicate storms moving across COS and PUB between 20z-02z timeframe
producing brief MVFR conditions.

Otherwise...VFR expected to conditions to prevail at all three taf
sites through the period with lesser chances of afternoon storms
affecting COS and PUB tomorrow afternoon.

&&

.PUB Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...MW
LONG TERM...TM
AVIATION...MW
Hazardous weather outlook, Jul 14, 3:18 PM MDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
318 PM MDT THU JUL 14 2016

COZ058>089-093>099-152130-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
318 PM MDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER
THE EASTERN MOUNTAINS THIS AFTERNOON...WITH STORMS SPREADING EAST
ACROSS THE IMMEDIATE ADJACENT PLAINS THROUGH THE LATE AFTERNOON
AND POSSIBLE OUT ACROSS THE FAR SOUTHEASTERN PLAINS THROUGH THE
EVENING. THE MAIN THREAT FROM STORMS WILL BE LIGHTNING...GUSTY OUT
FLOW WINDS OF UP TO 50 MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL.
AREA BURN SCARS WILL NEED TO BE MONITORED FOR POSSIBLE FLASH FLOODING.

A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE I-25 CORRIDOR
AND EASTERN PLAINS LATE THIS AFTERNOON AND EVENING. THESE STORMS
WOULD BE CAPABLE OF PRODUCING LARGE HAIL UP TO TWO INCHES IN DIAMETER
AND DAMAGING WIND GUSTS OVER 60 MPH.

MORE ISOLATED AND HIGHER BASED THUNDERSTORMS WILL BE POSSIBLE ALONG
THE CONTINENTAL DIVIDE THIS AFTERNOON AND EARLY EVENING. THESE STORMS
COULD PRODUCE LIGHTNING AND GUSTY OUTFLOW WINDS...WITH LITTLE OR NO
RAINFALL EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE FRIDAY AFTERNOON OR
EVENING...MAINLY EAST OF INTERSTATE 25. HAIL TO ONE INCH, WINDS TO
60 MPH, AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS.

STORMS WILL BECOME ISOLATED AND MAINLY CONFINED TO THE MOUNTAINS
ON SATURDAY AND SUNDAY. MARGINALLY CRITICAL FIRE WEATHER CONDITIONS
WILL BE POSSIBLE AS WINDS INCREASE FROM THE SOUTHWEST...LEADING TO
LOW RELATIVE HUMIDITY AND GUSTY AFTERNOON WINDS.

A BETTER CHANCE FOR STORMS...MAINLY OVER THE MOUNTAINS...WILL
OCCUR FROM MONDAY THROUGH WEDNESDAY...AS SOME MONSOONAL MOISTURE
SLOWLY WORKS INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE LIKELY ACROSS THE I-25 CORRIDOR THIS AFTERNOON AND POSSIBLE
ACROSS THE EASTERN PLAINS THIS EVENING.

23/23

In the hours before

Local storm report, Jul 14, 4:04 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
404 PM MDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     HAIL             1 S PINON               38.42N 104.61W
07/14/2016  M1.75 INCH       PUEBLO             CO   PUBLIC

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Local storm report, Jul 14, 4:06 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
406 PM MDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     HAIL             1 S PINON               38.42N 104.61W
07/14/2016  M1.75 INCH       PUEBLO             CO   PUBLIC

            REPORT TAKEN ALONG INTERSTATE 25.

&&

NWS PUEBLO CO
IRIS SYSTEM
Local storm report, Jul 14, 4:09 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
409 PM MDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             3 WSW COLORADO SPRINGS  38.81N 104.88W
07/14/2016  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Local storm report, Jul 14, 4:11 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
411 PM MDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             2 E MANITOU SPRINGS     38.86N 104.87W
07/14/2016  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Local storm report, Jul 14, 4:13 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
413 PM MDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             2 SSW COLORADO SPRINGS  38.80N 104.84W
07/14/2016  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Special weather statement, Jul 14, 4:36 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
436 PM MDT THU JUL 14 2016

COZ086-087-142315-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
436 PM MDT THU JUL 14 2016

...SPECIAL WEATHER STATEMENT...

AT 435 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHEAST OF WALSENBURG...OR 33 MILES SOUTH OF PUEBLO. THIS
STORM WAS NEARLY STATIONARY.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN PUEBLO AND
NORTHEASTERN HUERFANO COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN COLORADO.

LAT...LON 3775 10480 3789 10469 3785 10442 3759 10459
TIME...MOT...LOC 2235Z 294DEG 4KT 3778 10469

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 10:26 PM MDTSpecial Weather StatementPUBEl Paso49 min
Jul 13, 11:18 PM MDTSpecial Weather StatementPUBEl Paso42 min
Jul 13, 11:48 PM MDTSpecial Weather StatementPUBEl Paso42 min
Jul 14, 2:00 PM MDTSpecial Weather StatementPUBEl Paso45 min
Jul 14, 2:09 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo51 min
Jul 14, 2:32 PM MDTSpecial Weather StatementPUBLas Animas43 min
Jul 14, 2:50 PM MDTSpecial Weather StatementPUBEl Paso40 min
Jul 14, 2:58 PM MDTSevere Thunderstorm WarningPUBEl Paso31 min
Jul 14, 3:32 PM MDTSpecial Weather StatementPUBEl Paso43 min
Jul 14, 3:35 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jul 14, 4:00 PM MDTSpecial Weather StatementPUBKiowa45 min
Jul 14, 4:09 PM MDTSevere Thunderstorm WarningPUBEl Paso22 min
Jul 14, 4:29 PM MDTSevere Thunderstorm WarningPUBKiowa31 min
Jul 14, 4:36 PM MDTSpecial Weather StatementPUBHuerfano39 min
Jul 14, 4:46 PM MDTSevere Thunderstorm WarningPUBPueblo44 min
Jul 14, 4:49 PM MDTSevere Thunderstorm WarningPUBEl Paso17 min
Jul 14, 5:09 PM MDTSpecial Weather StatementPUBEl Paso51 min
Jul 14, 5:15 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas45 min
Jul 14, 5:18 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo42 min
Jul 14, 5:44 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo46 min
Jul 14, 5:45 PM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Jul 14, 5:56 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jul 14, 5:58 PM MDTSevere Thunderstorm WarningPUBLas Animas47 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.